# SDR SWAA021432

- Difficulty date: June 28, 2002
- Submitted: July 2, 2002
- Operation: Air carrier
- Aircraft: N703SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27837
- Aircraft time: 16,248 hours, 10,945 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 07912
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS LENS MISSING IN FWD CABIN.  INSTALLED LENS PER MM.
